# SDR AU970276

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pipe
- Part number: 31080801
- Condition: Leaking
- Location: Turb Engine Oil
- Component: 31035781
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE PIPES PNO 3103578-1 (TURBINE BEARING OIL SUPPLY LINE) AND PNO 3108080-1 (NTS ORIFICE LINE) CHAFING TOGETHER - OIL LEAKING - SUSPECT INCORRECT FITTING AT ASSEMBLY 296 HOURS PREVIOUSLY
